Volume 17, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Random rigidity in the free group

Danny Calegari and Alden Walker

Geometry & Topology 17 (2013) 1707–1744
Bibliography
1 C Bavard, Longueur stable des commutateurs, Enseign. Math. 37 (1991) 109 MR1115747
2 M Björklund, T Hartnick, Biharmonic functions on groups and limit theorems for quasimorphisms along random walks, Geom. Topol. 15 (2011) 123 MR2764114
3 R Brooks, Some remarks on bounded cohomology, from: "Riemann surfaces and related topics : Proceedings of the 1978 Stony Brook Conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 53 MR624804
4 M Bucher-Karlsson, The simplicial volume of closed manifolds covered by 2 × 2, J. Topol. 1 (2008) 584 MR2417444
5 D Calegari, scl, 20, Mathematical Society of Japan (2009) MR2527432
6 D Calegari, Stable commutator length is rational in free groups, J. Amer. Math. Soc. 22 (2009) 941 MR2525776
7 D Calegari, K Fujiwara, Stable commutator length in word-hyperbolic groups, Groups Geom. Dyn. 4 (2010) 59 MR2566301
8 D Calegari, J Maher, Statistics and compression of scl, to appear in Ergodic Theory Dyn. Systems
9 D Calegari, A Walker, Isometric endomorphisms of free groups, New York J. Math. 17 (2011) 713 MR2851070
10 J W Cannon, The combinatorial structure of cocompact discrete hyperbolic groups, Geom. Dedicata 16 (1984) 123 MR758901
11 F Chung, Laplacians and the Cheeger inequality for directed graphs, Ann. Comb. 9 (2005) 1 MR2135772
12 M Coornaert, Mesures de Patterson–Sullivan sur le bord d’un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993) 241 MR1214072
13 M Coornaert, A Papadopoulos, Symbolic dynamics and hyperbolic groups, 1539, Springer (1993) MR1222644
14 M Culler, Using surfaces to solve equations in free groups, Topology 20 (1981) 133 MR605653
15 I H Dinwoodie, Expectations for nonreversible Markov chains, J. Math. Anal. Appl. 220 (1998) 585 MR1614916
16 D Freedman, Markov chains, Springer (1983) MR686269
17 M Gromov, Hyperbolic manifolds (according to Thurston and Jørgensen), from: "Bourbaki Seminar, Vol. 1979/80", Lecture Notes in Math. 842, Springer (1981) 40 MR636516
18 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
19 U Haagerup, H J Munkholm, Simplices of maximal volume in hyperbolic n–space, Acta Math. 147 (1981) 1 MR631085
20 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold, Ann. of Math. 175 (2012) 1127 MR2912704
21 D Knuth, Big Omicron and big Omega and big Theta, ACM SIGACT 8 (1976) 18
22 P Lezaud, Chernoff and Berry–Esséen inequalities for Markov processes, ESAIM Probab. Statist. 5 (2001) 183 MR1875670
23 R C Penner, Perturbative series and the moduli space of Riemann surfaces, J. Differential Geom. 27 (1988) 35 MR918455
24 M Pollicott, Exponential mixing for the geodesic flow on hyperbolic three-manifolds, J. Statist. Phys. 67 (1992) 667 MR1171148
25 A H Rhemtulla, A problem of bounded expressibility in free products, Proc. Cambridge Philos. Soc. 64 (1968) 573 MR0225889
26 R Sharp, Local limit theorems for free groups, Math. Ann. 321 (2001) 889 MR1872533
27 D W Stroock, Probability theory, an analytic view, Cambridge Univ. Press (1993) MR1267569
28 W P Thurston, The geometry and topology of 3–manifolds, lecture notes, Princeton University (1978–1981)